Skip to main content Accessibility help
×
Home
Hostname: page-component-7ccbd9845f-wr4x4 Total loading time: 0.287 Render date: 2023-01-29T20:45:13.231Z Has data issue: true Feature Flags: { "useRatesEcommerce": false } hasContentIssue true

Base change for semiorthogonal decompositions

Published online by Cambridge University Press:  15 February 2011

Alexander Kuznetsov*
Affiliation:
Algebra Section, Steklov Mathematical Institute, 8 Gubkin str., Moscow 119991, Russia (email: akuznet@mi.ras.ru) The Poncelet Laboratory, Independent University of Moscow, 119002, Bolshoy, Vlasyevskiy Pereulok 11, Moscow, Russia
Rights & Permissions[Opens in a new window]

Abstract

HTML view is not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

Let X be an algebraic variety over a base scheme S and ϕ:TS a base change. Given an admissible subcategory 𝒜 in 𝒟b(X), the bounded derived category of coherent sheaves on X, we construct under some technical conditions an admissible subcategory 𝒜T in 𝒟b(X×ST), called the base change of 𝒜, in such a way that the following base change theorem holds: if a semiorthogonal decomposition of 𝒟b (X) is given, then the base changes of its components form a semiorthogonal decomposition of 𝒟b (X×ST) . As an intermediate step, we construct a compatible system of semiorthogonal decompositions of the unbounded derived category of quasicoherent sheaves on X and of the category of perfect complexes on X. As an application, we prove that the projection functors of a semiorthogonal decomposition are kernel functors.

Type
Research Article
Copyright
Copyright © Foundation Compositio Mathematica 2011

References

[1]Bökstedt, M. and Neeman, A., Homotopy limits in triangulated categories, Compositio Math. 86 (1993), 209234.Google Scholar
[2]Bondal, A., Representations of associative algebras and coherent sheaves, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), 2544 (in Russian); translation in Math. USSR-Izv. 34 (1990), 23–42.Google Scholar
[3]Bondal, A. and Kapranov, M., Representable functors, Serre functors, and reconstructions, Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), 11831205, 1337 (in Russian); translation in Math. USSR-Izv. 35 (1990), 519–541.Google Scholar
[4]Bondal, A. and Orlov, D., Semiorthogonal decomposition for algebraic varieties. Preprint, arXiv:alg-geom/9506012v1.Google Scholar
[5]Bondal, A. and Orlov, D., Derived categories of coherent sheaves, in Proceedings of the international congress of mathematicians, Vol. II (Beijing, 2002) (Higher Education Press, Beijing, 2002), 4756.Google Scholar
[6]Bondal, A. and Van den Bergh, M., Generators and representability of functors in commutative and non-commutative geometry, Mosc. Math. J. 3 (2003), 136, 258.Google Scholar
[7]Kashiwara, M. and Schapira, P., Categories and sheaves, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 332 (Springer, Berlin, 2006).CrossRefGoogle Scholar
[8]Kuznetsov, A., Hyperplane sections and derived categories, Izv. Ross. Acad. Nauk Ser. Mat. 70 (2006), 23128 (in Russian); translation in Izv. Math. 70 (2006), 447–547.Google Scholar
[9]Kuznetsov, A., Homological projective duality, Publ. Math. Inst. Hautes Études Sci. 105 (2007), 157220.CrossRefGoogle Scholar
[10]Kuznetsov, A., Lefschetz decompositions and categorical resolutions of singularities, Selecta Math. 13 (2008), 661696.CrossRefGoogle Scholar
[11]Neeman, A., The connection between the K-theory localisation theorem of Thomason, Trobaugh and Yao, and the smashing subcategories of Bousfield and Ravenel, Ann. Sci. École Norm. Sup. 25 (1992), 547566.CrossRefGoogle Scholar
[12]Neeman, A., The Grothendieck duality theorem via Bousfield’s techniques and Brown representability, J. Amer. Math. Soc. 9 (1996), 205236.CrossRefGoogle Scholar
[13]Orlov, D., Equivalences of derived categories and K3 surfaces, J. Math. Sci. (N.Y.) 84 (1997), 13611381, Algebraic Geometry 7.CrossRefGoogle Scholar
[14]Orlov, D., Triangulated categories of singularities and equivalences between Landau–Ginzburg models, Mat. Sb. 197 (2006), 117132 (in Russian); translation in Sb. Math. 197 (2006), 1827–1840.Google Scholar
You have Access
38
Cited by

Save article to Kindle

To save this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about saving to your Kindle.

Note you can select to save to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be saved to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Base change for semiorthogonal decompositions
Available formats
×

Save article to Dropbox

To save this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you used this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about saving content to Dropbox.

Base change for semiorthogonal decompositions
Available formats
×

Save article to Google Drive

To save this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you used this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about saving content to Google Drive.

Base change for semiorthogonal decompositions
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *